Banner with picture from Modena

Programme

Wednesday – September 21 (evening before conference)
19:00 (7PM)
Welcome reception at the Ferrari Museum.
Restricted to the first 150 holders of “3 days passport” and VIPs
 
   
Thursday – September 22
8.30 – 9.55 (AM)
Registration, coffee
 
10.00 – 10.30
Opening Ceremony
Michael Kalmár, Chairman of the European Dyslexia Association
Angelo Oreste Andrisano, Magnifico Rettore of University of Modena and Reggio Emilia
 
10.30 – 11.15
Keynote 1
Usha Goswami, University of Cambridge
Phonology, Dyslexia and the Brain. A Temporal Sampling Perspective
 
11.20 – 12.50
Workshops/Symposia/Lectures in 8 lines (90 Min.)
 
12.50 – 14.10
Lunch break
 
14.10 – 14.55
Keynote II
Aryan van der Leij, Research Institute of Child Development and Education, University of Amsterdam
The early detection and prevention of dyslexia by targeted intervention
 
15.00 – 16.30
Workshops/Symposia/Lectures in 8 lines (90 Min.)
 
16.30 – 17.00
Coffee break
 
16.30 – 17.00
Interactive Poster session
 
17.00 – 17.45
Keynote III
Karin Kucian, Center for MR-Research, University Children’s Hospital, Zurich
Developmental neuroscience of dyscalculia and implications for intervention
 
18.00 – 20.00
Visit to a Balsamico factory
Please note that this is an add-on event subjected to an extra fee €30
 
Friday – September 23
8.30 – 9.10
Registration, Coffee
 
9.15 – 10.00
Keynote IV
Arnold Wilkins, University of Essex
How and why text strikes the eye
 
10.00 – 10.05
Ruth Falzon (EDA Board Director) on Youth Camp
 
10.05 – 10.45
Keynote V
Gerd Schulte-Körne, University of Munich
Evidence based practical guidelines for diagnosis and treatment in reading and /or spelling disorder: a further step for high quality standards in intervention und diagnostics
 
10.45 – 11.15
Coffee break
 
11.15 – 12.45
Workshops/Symposia/Lectures in 8 lines (90 Min.)
 
12.45 – 14.15
Lunch break
 
14.15 – 15.45
Workshops/Symposia/Lectures in 8 lines (90 Min.)
 
15.45 – 16.15
Coffee break
 
15.45 – 16.15
Interactive Poster session
 
16.15 – 17.00
Keynote  VI
Monica Melby Lervåg, University of Oslo
The development and effects from interventions for language and reading comprehension
 
17.30 – 18.30
Guided city tour
Please note that this is an add-on event subjected to an extra fee 
 
19:45 – 23.00
Conference Dinner at the Military Academy (Accademia Militare)
This is an add-on event subject to an extra fee, with a limited nr of seats. Optional choice during registration. €55
 
Saturday – September 24
8.15 – 8.55
Registration, Coffee
 
9.00 – 9.40
Keynote VII
Giannis Karagiannakis, University of Athens
Mathematical Learning Difficulties: filling the gap between research and practice
 
9.40 – 9.45
VIncent Lochmann (EDA Board Director) on Dyslexia Awareness week
 
9.50 – 11.20
Workshops/Symposia/Lectures in 8 lines (90 Min.)
 
11.20 – 11.50
Coffee break
 
11.50 – 12.35
Keynote VIII
Cesare Cornoldi, University of Padova
Strengths and weaknesses in the intellectual profile of children with dyslexia: consistency and not discrepancy
 
12.45 – 13.30
Panel discussion
 
13.30 – 13.45
Closing ceremony + opening ceremony for the Italian Conference part
 
15.00 – 17.00
EDA General Assembly
 
15.00
Guided city tour
Please note that this is an add-on event subjected to an extra fee €12
 
Afternoon
The Italian Parental Conference